| Model Number |
SC-1140 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a spinal cord stimulator (scs) system explant procedure due to an unknown reason.No further information could be obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D6: explant date: unknown.Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: 19815451.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316.Batch/lot number: 21563557.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).